Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can ice help in redness due to tb skin test ?

hi i have recently had two tb skin test done and my skin is very sensitive to it and the spot had turned really red not a bump just to make sure i was sent to a tb clinic and had an xray which was negative so before they could discharge me they did another tb skin test of their own and it seems like its causing alot more of a redness from it still no bump i was wonderring if ice would help ive just gotten it done today and wednesday i need to go get it checked
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  2202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic

The redness around the site of injection is called the 'area of induration'. This has to be measured to interpret the result of the TB skin test (mantoux test). Once the interpretation is done, you may relieve the inflammation with ice.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor